Maslov indices on the metaplectic group Mp(n)
Annales de l'Institut Fourier, Volume 40 (1990) no. 3, p. 537-555

We use the properties of Mp(n) to construct functions μ :Mp(n)Z 8 associated with the elements of the lagrangian grassmannian Λ (n) which generalize the Maslov index on Mp(n) defined by J. Leray in his “Lagrangian Analysis”. We deduce from these constructions the identity between Mp(n) and a subset of Sp(n)×Z 8 , equipped with appropriate algebraic and topological structures.

Nous utilisons des propriétés de Mp(n) pour construire des fonctions μ :Mp(n)Z 8 associées aux éléments de la grassmanienne lagrangienne Λ (n), qui généralisent l’indice sur Mp(n) défini par Jean Leray dans son “Analyse Lagrangienne”. À l’aide de ces constructions, nous identifions Mp(n) avec un sous-ensemble de Sp(n)×Z 8 , muni d’une topologie et d’une structure algébrique convenables.

@article{AIF_1990__40_3_537_0,
     author = {Gosson, Maurice De},
     title = {Maslov indices on the metaplectic group $Mp(n)$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {40},
     number = {3},
     year = {1990},
     pages = {537-555},
     doi = {10.5802/aif.1223},
     zbl = {0705.22013},
     mrnumber = {92e:22027},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1990__40_3_537_0}
}
Gosson, Maurice De. Maslov indices on the metaplectic group $Mp(n)$. Annales de l'Institut Fourier, Volume 40 (1990) no. 3, pp. 537-555. doi : 10.5802/aif.1223. http://www.numdam.org/item/AIF_1990__40_3_537_0/

[G1] M. De Gosson, La définition de l'indice de Maslov sans hypothèse de transversalité, C.R. Acad. Sci. Paris, t. 310, Série I (1990), 279-282. | MR 91e:58189 | Zbl 0705.22012

[G2] M. De Gosson, La relation entre Sp∞, revêtement universel du groupe symplectique Sp et Sp × ℤ, C.R. Acad. Sci. Paris, t. 310, Série I (1990), 245-248. | Zbl 0732.22001

[G3] M. De Gosson, The structure of q-symplectic geometry, to appear in : Journal des Mathématiques Pures et Appliquées, Paris, 1990. | Zbl 0829.58015

[GS] V. Guillemin, S. Sternberg, Geometric Asymptotics, Math. Surveys 14, A.M.S., Providence, R.I., 1977. | MR 58 #24404 | Zbl 0364.53011

[L] J. Leray, Lagrangian Analysis and Quantum Mechanics, The M.I.T. Press, Cambridge, London, 1981, (Analyse Lagrangienne, R.C.P. 25, Strasbourb, 1978 ; Collège de France 1976-1977).

[LV] G. Lion, M. Vergne, The Weil representation, Maslov index and Theta series, Birkhäuser (Progress in Mathematics), Boston, Basel, Bruxelles, 1980. | Zbl 0444.22005

[W] A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math., 111, 1964. | MR 29 #2324 | Zbl 0203.03305